Rational points on some pencils of conics with 6 singular fibres
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 2, p. 331-341
@article{AFST_1999_6_8_2_331_0,
     author = {Swinnerton-Dyer, Peter},
     title = {Rational points on some pencils of conics with 6 singular fibres},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {2},
     year = {1999},
     pages = {331-341},
     zbl = {0976.14014},
     mrnumber = {1751446},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1999_6_8_2_331_0}
}
Swinnerton-Dyer, Peter. Rational points on some pencils of conics with 6 singular fibres. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 2, pp. 331-341. http://www.numdam.org/item/AFST_1999_6_8_2_331_0/

[1] Colliot-Thélène J.-L. and Sansuc J.-J., La descente sur les variétés rationnelles II, Duke Math. J. 54 (1987), 375-492. | MR 899402 | Zbl 0659.14028

[2] Colliot-Thélène J.-L., Sansuc J.-J. and Sir Peter Swinnerton-Dyer, Intersections of two quadrics and Châtelet surfaces, J. reine angew. Math. 373 (1987), 37-107 and 374 (1987), 72-168. | Zbl 0622.14030

[3] Colliot-Thélène J.-L. and Sir Peter Swinnerton-Dyer, Hasse principle and weak approximation for pencils of Severi-Brauer and similar varieties, J. reine angew. Math. 453 (1994), 49-112. | MR 1285781 | Zbl 0805.14010

[4] Manin Y.I., Cubic Forms, algebra, geometry, arithmetic. (2nd edition, North-Holland, 1986) | MR 833513 | Zbl 0582.14010

[5] Sir Peter Swinnerton-Dyer, The Brauer group of cubic surfaces, Math. Proc. Camb. Phil. Soc. 113 (1993), 449-460. | MR 1207510 | Zbl 0804.14018